# SDR AALA20031190

- Difficulty date: October 30, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 15D INOPERATIVE.  REPLACED SEAT 15D EMERGENCY LIGHT PIGTAIL HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
